@Article{CMR-31-149, author = {Shilong and Wei and and 19331 and and Shilong Wei and Weiping and Guo and and 19332 and and Weiping Guo}, title = {Strong Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {2}, pages = {149--160}, abstract = {

The purpose of this paper is to study a new two-step iterative scheme with mean errors of mixed type for two asymptotically nonexpansive self-mappings and two asymptotically nonexpansive nonself-mappings and prove strong convergence theorems for the new two-step iterative scheme in uniformly convex Banach spaces.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.02.06}, url = {http://global-sci.org/intro/article_detail/cmr/18938.html} }